Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taken contraception pills after having sex, now spotting. Am I pregnant?

i had only been taking my conterception pills a day or two prior to having intercourse, after completing my months cycle of pills i realised i had no more (skipping the whit suga pills). after a few days i got a new script and started a new month this caused light stotting and now both myself and my cycle are rather has been two to three weeks since the start of this ordeal and im paranoied of being pregnate, is there any really noticable symptons that occur in this time. if i stop taking my controception pills and have a period does that mean i am not pregnate? i have purchaced a home testing kit but cycle i am unsure how long to wait before proceeding with the kit to get a correct reading
Asked On : Fri, 18 May 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
If you are taking your pills regularly then the chances of getting pregnant are almost negligible. It is normal to skip periods or have mild irregular spotting after taking the false pills. You can test for pregnancy after your periods are overdue by 7 days.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor